I am a 32 year old male. A little over a month ago, I had an impacted wisdom tooth extraction. I was given vicodin and cepha-something, an antibiotic to prevent infection. About 3 days later, I noticed that I had to get up to pee frequently at night. About a week later my lower abdomen started feeling swollen, or as if pressure was being applied to it. Also the urge to urinate increased, even when I only had to pee a few drops. My urine stream was also weak, and I had interrupted urination. I would start and stop a couple of times. I was feeling like that for about 3 days and then went to see a doctor. He asked about my sexual history, took a few blood tests for STD's, infections, HIV, cholesterol, sugar etc. Also took a urine analysis. I was scared, because I feared diabetes was behind this. Well, the doctor gave me a RX for a generic for Bactrim DS, SMZ-TMP DS 800-160. He told me to take the medication twice a day.
After a four or five days, the abdominal pressure and constant urge to urinate were gone. Every symptom was gone, except for the start and stop urination. I went back for a followup after ten days. The blood tests came back negative for everything except high cholesterol. The urine sample also came back negative for bacteria. The doctor gave me Doxazosin 2 MG, a generic for Cardura. He also gave me another round of SMZ-TMP. I've been on them for the last 3 days. When I masturbate, I feel a burning-like pinch which lasts a few seconds. I held off for a week and tried again in an attempt to see if there was relief, but no luck. Do I have prostatis? BPH? What can it be? The doctor wants to see me for a follow-up and he's also referring me to a urologist. I want to have an idea as to what it might be that ails me.
I have started taking tea from an herb named horsetail and also 2-3 drinks from one made from cornsilk. That's what a cousin of mine suggested. I dont know what to do.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?